# SDR JR2R20250719908

- Difficulty date: July 19, 2025
- Submitted: July 19, 2025
- Operation: Air carrier
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 14,708 hours, 8,757 cycles
- Engine: Ge CF348E5
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: EBUCF348E5G01
- Part serial: 902162
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 14,708 hours, 8,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CONTAINMENT CASE FLANGE HAS CORROSION ON LOWER THREE BOLT HOLES.
